MathSciNet Relay Station
MathSciNet bibliographic data
MR2220670 (2007a:05059) 05C25 (20F65)
Linial, Nathan; London, Eran On the expansion rate of Margulis expanders. J. Combin. Theory Ser. B 96 (2006), no. 3, 436–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement